# SDR CA050120013

- Difficulty date: January 12, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 14,630 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 350A37118101
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION, WITH THE COLLECTIVE CONTROL RAISED, AME NOTICED THAT PROTECTIVE TEFLON TAPE WAS MISSING ON THE SWASHPLATE GUIDE (SEVERAL SQUARE INCHES IN AREA, FROM 7:30 O'CLOCK TO 2:00 O'CLOCK).   CORRESPONDING WEAR STEP OF APPROXIMATELY .040 INCH HAS BEEN FOUND ON GUIDE'S SURFACE.  THE WEAR HAS BEEN CAUSED BY THE BALL RING (UNIBALL) RUBBING ON BEAR SURFACE OF THE GUIDE.  THE SWASHPLATE GUIDE HAS BEEN REPLACED AND A/C RETURNED TO SERVICE.
